# SDR CALA2017071402217

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 76,557 hours, 19,020 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 3726
- Condition: Odor
- Location: Right
- Part time: 72,440 hours, 18,045 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT BEGINNING DESCENT FL3 30- WHEN THROTTLES WENT  TO IDLE, HAD AN ODOR. R & R THE RT AIR CYCLE MACHINE IAW AMM 21-51-03-404-018.  OPS AND LEAK CHECKED NORMAL.
